# SDR DALA2014063003810

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 36,210 hours, 23,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED THE FORWARD CABIN EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY IAW AMM 33-51 AND OPS CHECKED NORMAL.
